How long for Clonazepam withdrawal to kick in at 1 mg twice a week - Social Anxiety Forum
X

Download the SAS Android App

Or switch to mobile version of the forums

X

Download the SAS iPhone App

Or switch to mobile version of the forums

Help/FAQLog InJoin SAS
Go Back   Social Anxiety Forum > Recovery > Medication

Reply
Old 03-05-2012, 01:48 PM   #1 (permalink)
V82
 
Status: Permanently Banned
Join Date: Mar 2012
Posts: 3



Default How long for Clonazepam withdrawal to kick in at 1 mg twice a week

I've usually taken 1 mg of Clonazepam once or twice a week.

But I've been taken it 1 mg twice a week steady for 4 weeks.

And the week before last week I took it three times a week.

I took 1 mg on Saturday night. I am just wondering when I expect any withdrawal to happen if it will.
V82 is offline   Reply With Quote
Old 03-05-2012, 01:56 PM   #2 (permalink)
 
OrieLoo's Avatar
 
Status: Hopeful..
Join Date: Feb 2012
Location: New Mexico
Gender: Female
Posts: 154



Default

I don't know about you, but for me it always starts the 3rd day after I stop. But with you only taking it twice a week you may not feel anything at all. Plus it's only been 4 weeks? Honestly, I don't think you have much to worry about.
OrieLoo is offline   Reply With Quote
Old 03-05-2012, 02:03 PM   #3 (permalink)
 
UltraShy's Avatar
 
Status: Surrounded by Sadness
Join Date: Nov 2003
Location: Milwaukee, WI (BDSM sadist, Libertarian)
Gender: Male
Age: 41
Posts: 32,412



Default

I wouldn't expect any withdrawal given how low the dose was and how infrequently you took it.

To some degree you get what you expect to get. Researchers were able to get patients on benzos to experience withdrawal symptoms simply by telling them their dose was being reduced, while in reality the pills they got contained just as much benzo as they always had.

I remember another study in which volunteers were given "pot" to smoke. They fully believed it was marijuana and they acting in a totally stoned manner. It wasn't pot, containing as much mind-altering chemicals as lawn clippings. Yet they were flying high on this inert substance.
__________________
I wonder what reason I have to live
Desperately I have searched for a meaning
Is it now time for me to let go of the world
UltraShy is offline   Reply With Quote
Old 03-05-2012, 02:16 PM   #4 (permalink)
V82
 
Status: Permanently Banned
Join Date: Mar 2012
Posts: 3



Default

Quote:
Originally Posted by OrieLoo View Post
I don't know about you, but for me it always starts the 3rd day after I stop. But with you only taking it twice a week you may not feel anything at all. Plus it's only been 4 weeks? Honestly, I don't think you have much to worry about.
Actually I've been taking it for years but only once a week. Over the last six months I've increased to twice a week due to work stress.

Reading around it looks unlikely I will feel withdrawal.

Thanks for the reply.
V82 is offline   Reply With Quote
Old 03-05-2012, 03:16 PM   #5 (permalink)
 
srschirm's Avatar
 
Status: Relationships King
Join Date: Jun 2006
Location: Cincinnati area
Gender: Male
Posts: 5,259



Default

Hell using it that sparingly I'd think you'd have no withdrawal.
__________________
Love meeting new people.
srschirm is offline   Reply With Quote
Old 03-05-2012, 05:55 PM   #6 (permalink)
 
reef88's Avatar
 
Status: SAS Member
Join Date: Mar 2012
Gender: Male
Age: 26
Posts: 363



Default

Twice a week isn't enough to develop tolerance.
reef88 is offline   Reply With Quote
Old 06-11-2012, 12:58 PM   #7 (permalink)
 
Status: SAS Member
Join Date: Jun 2012
Posts: 1



Default Hi

My doctor prescribed me clonazepam 1 MG 3 times a day for two week! She wanted me to taper down from a half a pill 3 times a day down to a half a pill 2 times a day and so on. I am scared about withdralws and having a seizer! I tried what she wanted me to do but I didn;t like the way the half a pill made me feel so I took a full pill and now I only have two pills left! Will I go throug bad withdrawls and have a seizer? Please help!!!
superscared22 is offline   Reply With Quote
Old 06-11-2012, 01:27 PM   #8 (permalink)
 
UltraShy's Avatar
 
Status: Surrounded by Sadness
Join Date: Nov 2003
Location: Milwaukee, WI (BDSM sadist, Libertarian)
Gender: Male
Age: 41
Posts: 32,412



Default

Quote:
Originally Posted by superscared22 View Post
My doctor prescribed me clonazepam 1 MG 3 times a day for two week! She wanted me to taper down from a half a pill 3 times a day down to a half a pill 2 times a day and so on. I am scared about withdralws and having a seizer! I tried what she wanted me to do but I didn;t like the way the half a pill made me feel so I took a full pill and now I only have two pills left! Will I go throug bad withdrawls and have a seizer? Please help!!!
It's unclear to me exactly what your Klonopin background is.

Are you saying you took 3mg a day for ONLY two weeks and now she wants you to taper down?

If that's the case: no way are you going to have a seizure and the only likely way to get withdrawal will be as a self-fulfilling prophecy. By that I mean if you expect withdrawal -- as you do, indicating a level of sheer terror regarding it -- then you might well get just what you expect. The placebo effect is quite a potent thing, and patients will often get just what they expect. One study got volunteers flying high as a kite, acting totally stoned smoking what they fully believed to be pot. It wasn't pot, having as much mind-altering chemicals in it as my lawn clippings. But they expected to get stoned, and they did. Likewise, a study was done in which benzo patients were told their dose was being reduced. In reality the pills they were given were the same dose as always, but the mere belief that it was lower cause a notable number of them to report withdrawal symptoms. In short: the mind is a very powerful & this fear you feel is likely to produce exactly what you fear & expect.

Or do you mean you've been taking Klonopin for some extended period & over the last two weeks the dose had been 3mg a day? In that case, then withdrawal is certainly possible. Still a seizure would not be expected from tapering like that. Seizures occur from rapidly stopping, not reducing the dose over a period of time. Also, while 3mg sure isn't a small dose, it's not stunningly high either.
__________________
I wonder what reason I have to live
Desperately I have searched for a meaning
Is it now time for me to let go of the world
UltraShy is offline   Reply With Quote
Old 06-13-2012, 11:11 PM   #9 (permalink)
 
Status: SAS Member
Join Date: Aug 2008
Posts: 192



Default

Quote:
Originally Posted by reef88 View Post
Twice a week isn't enough to develop tolerance.
Probably not, but the OP has probably read the horror stories on the internet where somebody got benzo withdrawal just from walking too close to a bottle of klonopin...gotta love the internet.
DMBfan is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Clonazepam withdrawal Lostsoul26 Medication 22 06-23-2013 04:29 PM
Please help. Clonazepam withdrawal? Emotion Medication 6 12-31-2011 04:47 PM
Clonazepam withdrawal after two pills? Gijoe25 Medication 1 12-24-2011 10:59 AM
Clonazepam Withdrawal and Tolerance Question Noran Radd Medication 6 05-13-2011 01:37 AM
Clonazepam Withdrawal Question jack v Medication 1 01-24-2011 05:34 PM

All times are GMT -7. The time now is 03:24 AM.
Powered by vBulletin® ©2000-2014, vBulletin Solutions, Inc.
SEO by vBSEO 3.6.0 ©2011, Crawlability, Inc. User Alert System provided by Advanced User Tagging v3.1.0 (Pro) - vBulletin Mods & Addons Copyright © 2014 DragonByte Technologies Ltd.